How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Doctor (MD)
Category: Health
Satisfied Customers: 34678
Experience:  MBBS, MS (General Surgery), Fellowship in Sports Medicine
5625079
Type Your Health Question Here...
Dr. Arun Phophalia is online now
A new question is answered every 9 seconds

I have daughter 5 years old and she has high fever from Saturday

Customer Question

I have daughter 5 years old and she has high fever from Saturday noon-that make already 3.5days. I had to give her Calpol almost between 3.5 hours ...she has about 39 C if I wait it go up...the doctor said that is virus infection but where what....and I had to combine Calpol with Nurophen...and the and last night how she sleep, after next 10 ml Calpol-she were again hot and her nose start bleeding very strong with pulsing...why its happened what in my case was the reason? what can happened if overdose some of these painkillers medicaments in cases with high fever?
Submitted: 2 years ago.
Category: Health
Expert:  Dr. Arun Phophalia replied 2 years ago.
Hello,I am Dr. Arun and will be helping you today.I am sorry that your question was unanswered for long.If the high grade persists tomorrow; I agree that she may need blood work to ascertain the cause. These fever medications have big range dose; so a significant adverse effects are not expected. But fever reducing medications / painkillers can cause stomach irritation, acid reflux, stomach sores and bleeding tendencies. The blood from nose can be side effect of the pain medications.Please feel free for your follow up questions. I would be happy to assist you further, if you need any more information.Thanks for using Just Answer.
Expert:  Dr. Arun Phophalia replied 2 years ago.
The viral fever in children are usually due to upper respiratory infection (nose, throat, sinus etc). Intestinal infection too can be viral but usually present with nausea, loss of appetite, vomiting, diarrhea etc. Respiratory infection present with fever, loss of appetite, running nose, blocked nose, cough etc.
Expert:  Dr. Arun Phophalia replied 2 years ago.
Thank you for the opportunity to answer completely your Question. Please make sure to rate me because that is how I am credited for my work.
Now, I will provide an Additional Service offer so that you have this option available on your question list to get a hold of me directly in the future.
This additional service offer can be used for
- if you would like to schedule a new, private email session or to ask me directly a new question. It's up to you.
Thank you.